MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 1-LEVEL, 10MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 1-LEVEL, 10MM
Model Number 1194.1010
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.Additional information provided from the revision surgery noted that the blocking mechanism was either broken or stuck in the open position.The screw at this location was removed; however, the remainder of the construct was left in place.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done due to a screw backing out of a resonate plate post-operatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.Additional information provided from the revision surgery noted that the blocking mechanism was either broken or stuck in the open position.The screw at this location was removed; however, the remainder of the construct was left in place.It has been confirmed that the surgeon did not seat the screw far enough intra-operatively.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 1-LEVEL, 10MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11890474
Report Number3004142400-2021-00097
Device Sequence Number19650621
Product Code KWQ
UDI-Device Identifier00193982154233
UDI-Public00193982154233
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.1010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;